An approximation of solutions of “ground state” type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 621-629
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a6,
author = {Ya. Sh. Il'yasov},
title = {An approximation of solutions of {\textquotedblleft}ground state{\textquotedblright} type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$},
journal = {Differencialʹnye uravneni\^a},
pages = {621--629},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a6/}
}
TY - JOUR
AU - Ya. Sh. Il'yasov
TI - An approximation of solutions of “ground state” type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$
JO - Differencialʹnye uravneniâ
PY - 1994
SP - 621
EP - 629
VL - 30
IS - 4
UR - http://geodesic.mathdoc.fr/item/DE_1994_30_4_a6/
LA - ru
ID - DE_1994_30_4_a6
ER -
Ya. Sh. Il'yasov. An approximation of solutions of “ground state” type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 621-629. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a6/